Łojasiewicz exponents and singularities at infinity of polynomials in two complex variables

Tom 103 / 2005

Janusz Gwoździewicz, Arkadiusz Płoski Colloquium Mathematicum 103(2005), 47-60 MSC: 32S99, 14R99. DOI: 10.4064/cm103-1-7

Streszczenie

For every polynomial $F$ in two complex variables we define the Łojasiewicz exponents ${\it\$}_{p,t}(F)$ measuring the growth of the gradient $\nabla F$ on the branches centered at points $p$ at infinity such that $F$ approaches $t$ along $\gamma$. We calculate the exponents ${\it\$}_{p,t}(F)$ in terms of the local invariants of singularities of the pencil of projective curves associated with $F$.

Autorzy

  • Janusz GwoździewiczTechnical University
    Aleja 1000LPP 7
    25-314 Kielce, Poland
    e-mail
  • Arkadiusz PłoskiTechnical University
    Aleja 1000LPP 7
    25–314 Kielce, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek